Solpadeine Headache Soluble - 16 Tablets

Regular price
£2.75
Regular price
£2.99
Sale price
£2.75
Description

Solpadeine Headache Soluble Tablets

Solpadeine Headache contains a dual action formula, Paracetamol and Caffeine, for fast and effective pain relief. Suitable for headaches, migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and relief of the symptoms of colds, flu, and sore throats.

Category: Analgesics

Manufacturer: PERRIGO

Uses: 

Effective relief from headache and migraine. Also suitable for backache, toothache, period pain and rheumatic
pain. Also for fever, sore throat and aches and pains of colds and flu.

Ingredients
Paracetamol 500mg
Caffeine 65mg

Dosage: 
16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours.

12-15 years: 1 tablet dissolved in a tumbler of water every 4-6 hours as required.
No more than 4 tablets in 24 hours.
Under 12 years: not to be given
 


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS